| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that catheter issue occurred.The target lesion was located in a moderately tortuous vessel.An opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the tip of the ivus catheter became detached in the tortuous anatomy after manipulation.A snare was used to retrieve the dislodged section.All was removed without patient issue.The procedure was completed using alternative method.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for analysis.Visual and microscopic inspection revealed that the sheath was kinked, and the tip was detached and stretched.Additionally, the tip was not returned for analysis.